# SDR 05FDEA01528

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON  PNL 423EL HAS SEVERAL AREAS OF CORROSION AND WEAR MARKS ALONG  FASTENER HOLES IN EDGE OF PANELS.  REMOVED CORROSION AND WEAR MARKS FROM NR 2 PYLON PNL NR 423EL IAW A310-200 SRM 51-74-10.  MATERIAL LOSS IS OUT OF LIMITS IAW A310-200 SRM 54-50-00.  REPLACED DAMAGED PNL 423EL WITH NEW PNL IAW A310 SRM 51-72-10.
